MathSciNet Relay Station
MathSciNet bibliographic data
MR1223232 (94h:65099) 65M60 (35L65 65M12)
Jiang, Guang Shan; Shu, Chi-Wang On a cell entropy inequality for discontinuous Galerkin methods. Math. Comp. 62 (1994), no. 206, 531–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement